I've been on accutane for the past 3 and a half months. My acne was never as bad as it is now but I always had a couple pimples. Now my cheeks are filled with pimples and I'm started to get nervous. My derm told me 2-3 months I would start seeing improvements but I haven't yet. I have read up about it getting worse before it gets better and I'm wondering when it wll start getting better? I'm getting desperate and only have another 2 months til I'm off of accutane. Please help with any advice on what I should do or anything to help my acne go away faster.
When will accutane start kicking in?
Added 31 Jan 2011:
I'm on 40mg of istotriotin 2 times a day I'm 125 lbs and 6 percent body fat. I've been eating with the drug and doing everything I'm supposed to be doing. All my blood tests have been perfect and thank god I have had no side effects besides dryness.
i really dont know much about acutane exept that you cannot take it if you are pregnant. but i am thinking u r a male. well i had acne when i was young and it really really effected everything and every where and everybody i talked to i was just miserable and just wanted to have nice skin and i had tried everything. i changed my soup to an oatmeal soap and really saw a differnce,i also use apricot scrub. i started drinking lots of water and that also helped alot. dont use ivory soap my dr. told me to use ivory soap it made it worse, there is a clear cream that i was perscribed it has been so long i forgot the name i would put it on at night and that helped. sorry i will try to get that name for u.lol . never go to bed without wahing your face first remember use very warm water everytime u wash, then after u have cleaned go back and splash with cold to close the pores. hope that helps a bit.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Acne - gets worse cyclically based on hormonal fluctuations, lack of sleep etc. Would Accutane help?
Posted 4 Sep 2010 • 2 answers
Accutane:Am using accutane for 34 days and still got pimples on my check? the acne is getting bette?
Posted 25 Nov 2011 • 1 answer
Posted 15 Dec 2014 • 1 answer
Posted 19 Feb 2015 • 1 answer
Posted 3 Aug 2016 • 0 answers